# SDR SWAA2021050535038

- Difficulty date: December 8, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,255 hours, 39,139 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STAB UPPER FWD SLIDING SEAL CRACKED. / REMOVED AND REPLACED R/H STAB UPPER FWD SLIDING SEAL PER MM 53-31-31
